# SDR SWIA202055280

- Difficulty date: November 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABILIZER, AFT DRAG ANGLE APPEARS CRACKED, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED LEFT SIDE VERTICAL STABILIZER AFT DRAG ANGLE, REF CRJ700 SRM 55-31-00-201-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
